paracetamol biogaran Uses, Dosage, Side Effects, Precautions &Warnings

PARACETAMOL BIOGARAN
0

PARACETAMOL BIOGARAN Generic drug of the Therapeutic class: Analgesics
active ingredients: Paracetamol

Important to know about paracetamol biogaran?

This medicine contains paracetamol.

  • It is indicated in case of pain and / or fever such as headaches, flu, dental pain, body aches, painful periods.
  • It can also be prescribed by your doctor in osteoarthritis pain.

This presentation is reserved for adults and children over 50 kg (approximately 15 years old):

  • Read carefully.
  • For children weighing less than 50 kg, there are other presentations of paracetamol.

Ask your doctor or pharmacist.

paracetamol biogaran indication and Uses

Symptomatic treatment of mild to moderate pain and / or febrile conditions.

Symptomatic treatment of osteoarthritis pain.

This presentation is reserved for adults and children from 50 kg (ie from about 15 years).

paracetamol biogaran Dosage

Dosage

Due to its dosage, this medicine is reserved for adults and children over 50 kg:

  • The usual dosage is a sachet 1000 mg per dose, to be renewed after 4 hours minimum.
  • It is generally not necessary to exceed 3,000 mg of paracetamol per day, or 3 sachets per day.
  • However, in case of more intense pain, and on the advice of your doctor, the maximum dose can be increased up to 4000 mg of paracetamol per day, or 4 sachets per day.

However:

  • Doses above 3000 mg paracetamol daily require medical advice.
  • NEVER TAKE MORE THAN 4,000 mg PARACETAMOL PER DAY, (taking into consideration all medicines containing paracetamol in their formula).

Always observe at least 4 hours between shots.

In cases of severe kidney disease (severe renal failure), the doses will be spaced at least 8 hours and the total dose should not exceed 3 sachets per day.

Systematic catches prevent pain or fever oscillations.

If you have the impression that the effect of PARACETAMOL BIOGARAN 1000 mg powder for oral solution in sachet-dose is too strong or too weak, consult your doctor or pharmacist.

Method and route of administration

Oral way.

  • Pour the contents of the sachet into a glass and add a small amount of drink (eg water, milk, fruit juice). Stir and drink immediately afterwards.

Frequency of administration

  • 1 sachet every 4 hours minimum.

Duration of treatment

  • IN ALL CASES, COMPLY STRICTLY WITH THE MEDICAL PRESCRIPTION.

Contraindications

  • Hypersensitivity to paracetamol.
  • Hepatocellular insufficiency.

Taking tablets is contraindicated in children before 6 years of age because it can lead to a false route.

How it works?

Absorption

  • Oral paracetamol absorption is complete and rapid. Peak plasma concentrations are reached on average 30 to 60 minutes after ingestion.

Distribution

  • Paracetamol is rapidly distributed in all tissues. The concentrations are comparable in blood, saliva and plasma. Plasma protein binding is low.

Metabolism

  • Paracetamol is metabolized mainly in the liver.
  • The two major metabolic pathways are glucuronidation and sulfoconjugation.
  • The latter pathway is rapidly saturable at dosages higher than the therapeutic doses. A minor route, catalyzed by cytochrome P 450, is the formation of a reactive intermediate (N-acetyl benzoquinoneimine), which under normal conditions of use is rapidly detoxified by reduced glutathione and eliminated in the urine. after conjugation with cysteine ​​and mercaptopuric acid.
  • On the other hand, during massive intoxications, the quantity of this toxic metabolite is increased.

Elimination

  • The elimination is essentially urinary.
  • 90% of the ingested dose is eliminated by the kidney in 24 hours, mainly in the form of glucuroconjugate (60 to 80%) and sulfoconjugate (20 to 30%). Less than 5% is eliminated unchanged.
  • The elimination half-life is about 2 hours.

Pathophysiological variations

Renal failure :

  • In cases of severe renal impairment (creatinine clearance <10 ml / min), paracetamol and its metabolites are delayed.

Elderly :

  • The conjugacy ability is not changed.

PARACETAMOL BIOGARAN Side Effects :

  • · Few cases of hypersensitivity reactions such as anaphylactic shock, Quincke’s edema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.
  • · Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.
  • · Very rare cases of serious skin reactions have been reported.

PARACETAMOL BIOGARAN Interactions

Interactions with paraclinical examinations

  • Taking paracetamol may interfere with the glucose-glucose oxidase-peroxidase assay at abnormally high concentrations.
  • Taking paracetamol may interfere with the determination of blood uric acid by the phosphotungstic acid method.

Associations subject to precautions for use

Oral anticoagulants

  • Risk of an increase in the effect of oral anticoagulant and haemorrhagic risk when taking paracetamol at maximum doses (4 g / d) for at least 4 days. More frequent control of the INR.
  • Possible adaptation of oral anticoagulant dosage during paracetamol treatment and after discontinuation.

Warnings and Precautions

Special warnings

Due to the unit dose per effervescent tablet scored (1000 mg), this presentation is not suitable for children under 15 years.

To avoid a risk of overdose:

  •  Check the absence of paracetamol in the composition of other drugs.
  • Respect the maximum recommended doses.

Maximum recommended dose:

For informational purposes

  •  In children under 40 kg , the total dose of paracetamol should not exceed 80 mg / kg / day (see section Overdose ).
  •  In children from 41 to 50 kg , the total dose of paracetamol should not exceed 3 g per day (see section Overdose ).
  •  In adults and children over 50 kg , PARACETAMOL TOTAL DOSE SHOULD NOT EXCEED 4 GRAMS PER DAY (see section Overdose ).

Precautions for use

Administration of paracetamol may exceptionally lead to liver toxicity, even at therapeutic doses after short-term treatment and in patients without a history of hepatic impairment .

Paracetamol should be used with caution but not exceeding 3 g / day in the following situations.

  • Weight <50 kg,
  • mild to moderate hepatocellular insufficiency,
  • Severe renal insufficiency (creatinine clearance <30 ml / min (see section 5.2 )),
  • Chronic alcoholism,
  • Dehydration,
  • Low glutathione levels such as chronic malnutrition, fasting, recent weight loss, over 75 or over 65 years old, polypathological, chronic viral hepatitis and HIV, cystic fibrosis, familial cholemia (Gilbert’s Disease)
  • Allergy to aspirin and / or nonsteroidal anti-inflammatory drugs (NSAIDs)

The consumption of alcoholic beverages during treatment is not recommended.

In case of recent withdrawal from chronic alcoholism, the risk of liver injury is increased.

If acute viral hepatitis is found, treatment should be discontinued.

In children, the dosage should be adjusted according to the weight (see section Dosage and method of administration ).

In a child treated with 60 mg / kg / day paracetamol, the combination of another antipyretic is justified only in case of ineffectiveness.

This drug contains sorbitol. Its use is not recommended in patients with fructose intolerance (rare hereditary disease).

This medicine contains lactose. Its use is not recommended in patients with galactose intolerance, Lapp lactase deficiency or glucose or galactose malabsorption syndrome (rare hereditary diseases).

This medicine contains sodium. This medicine contains 331 mg sodium per effervescent tablet. To be taken into account in patients following a strict sodium diet.

Drive and use machines

Not applicable.

PREGNANCY / BREAST FEEDING / FERTILITY

Pregnancy

  • Studies in animals have not shown any teratogenic or fetotoxic effect of paracetamol.
  • Clinically, the results of epidemiological studies seem to exclude a particular malformative or toxic effect of paracetamol.
  • As a result, paracetamol, under normal conditions of use, may be prescribed throughout pregnancy.

feeding

  • At therapeutic doses, administration of this drug is possible during breastfeeding.

What should I do if I miss a dose?

Do not take a double dose to make up for the dose you forgot to take.

What happens if I overdose from PARACETAMOL BIOGARAN ?

The risk of severe intoxication may be particularly high in the elderly, in young children, in patients with liver injury, in case of chronic alcoholism, in patients with low glutathione reserves such as chronic malnutrition (see section Dosage and method of administration ), fasting, recent weight loss, aging, viruses of chronic viral hepatitis and HIV, family cholera (Gilbert’s disease). In these cases, intoxication can be fatal.

sYMPTOMS

  • Nausea, vomiting, anorexia, pallor, abdominal pain usually appear in the first 24 hours.
  • Overdosage of paracetamol may cause hepatic cytolysis that may result in hepatocellular failure, gastrointestinal bleeding, metabolic acidosis, encephalopathy, coma, and death.
  • In case of acute overdose, elevations of hepatic transaminases, lactic dehydrogenase, bilirubin and decreased prothrombin levels may be observed within 12 to 48 hours.
  • Overdose can also lead to pancreatitis, hyperamylasemia and acute renal failure and pancytopenia.

Emergency driving

  • Immediate transfer to hospital.
  • Collect a tube of blood to do the initial plasma paracetamol test. This dosage should be interpreted according to the delay between the assumed time of taking and the sampling time.
  • Rapid evacuation of the product ingested by gastric lavage, in case of oral intake.
  • The treatment of overdose typically comprises the administration as early as possible of the antidote N-acetylcysteine ​​IV or oral route if possible before the tenth hour.
  • Symptomatic treatment.

What is  Forms and Composition?

Active substance

  • Paracetamol: 1000 mg
  • For a sachet-dose.

Other components

Sucrose, aspartame, sodium saccharin, povidone K30, orange flavor * .

* maltodextrin, gum arabic, concentrated orange juice and essential oils of orange.

NOT’s

Edrug-online contains comprehensive and detailed information about drugs available in the medical field, and is divided into four sections:

general information:

  • Includes a general description of the drug, its use, brand names, FAQs, and relevant news and articles

Additional information:

  • General explanation about dealing with the medicine: how to take the medicine, the doses and times of it, the start and duration of its effectiveness, the recommended diet during the period of taking the medicine, the method of storage and storage, recommendations in cases for forgetting the dose and instructions to stop taking the drug and take additional doses.

Special warnings:

  • For pregnant and breastfeeding women, the elderly, boys and drivers, and use before surgery.

Side effects:

  • It treats possible side effects and drug interactions that require attention and its effect on continuous use.
  • The information contained in this medicine is based on medical literature, but it is not a substitute for consulting a doctor.

Leave A Reply